# SDR SWAA2023021602797

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 22,757 hours, 10,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EMERGENCY LIGHTS INOP. THREE AISLE LIGHTS FROM ROWS 4; 8; AND 12ABC AND THE FWD L/H OVER/WING LIGHT.<[01] REPLACED THE CABIN BATTERY PACK (M2235) PER AMM 33-51-06. OPS CHECK NORMAL.
